Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weighted norm inequalities for operators of Hardy type


Authors: Steven Bloom and Ron Kerman
Journal: Proc. Amer. Math. Soc. 113 (1991), 135-141
MSC: Primary 26D15; Secondary 26A33
MathSciNet review: 1059623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof, yielding new conditions, is given for the two-weighted norm Hardy inequality. The theorem is extended to operators with kernels behaving much like the Riemann-Liouville fractional integrals of nonnegative order.


References [Enhancements On Off] (What's this?)

  • [1] G. Hardy, J. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, 1967.
  • [2] F. Martin-Reyes and E. Sawyer, Weighted norm inequalities for the Riemann-Liouville fractional integral operators, preprint.
  • [3] V. D. Stepanov, Two-weight estimates for Riemann-Liouville integrals, Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 3, 645–656 (Russian); English transl., Math. USSR-Izv. 36 (1991), no. 3, 669–681. MR 1072699 (92b:44006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15, 26A33

Retrieve articles in all journals with MSC: 26D15, 26A33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1059623-6
PII: S 0002-9939(1991)1059623-6
Article copyright: © Copyright 1991 American Mathematical Society